# SDR MASA200400498

- Difficulty date: September 4, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N17175
- Make and model: Cndair CL6002B19
- Aircraft serial: 7175
- Aircraft time: 17,495 hours, 12,970 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Both
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

THE AIRCRAFT ABORTED TAKEOFF FOR BOTH ENGINES APPROACHING AN OVERTEMP CONDITION SIMULTANEOUSLY.  AFTER DISCUSSION WITH THE CAPTAIN OVER CONDITIONS AT THE TIME OF THE OCCURRENCE IT WAS DETERMINED ANOTHER AIRCRAFT WAS RUNNING UP ITS ENGINES IN THE DIRECTION OF THIS AIRCRAFT.  MAINTENANCE PERFORMED RUNS AND FOUND NO DEFECTS.  THE AIRCRAFT CONTINUED REVENUE SERVICE.
